MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).For two events the investigation is ongoing.For one event the calibration and qc were acceptable.No issues were identified during a review of the alarm trace data.The investigation did not identify a product problem.The cause of the event could not be determined.For two events the investigation could not identify a product problem.The cause of the event could not be determined.The follow up/corrective actions for two of the events are to be determined.The follow up/corrective actions for one of the events were requested but not provided.The follow up/corrective actions for one of the events the field service engineer (fse) checked the preanalytical phases that were acceptable.The fse observed additional samples that were acceptable.The follow up/corrective actions for one of the events the field service engineer ran performance testing and precision studies.The customer ran calibration and controls.The reported event involved an automated analytical device which is serviced in the field and not routinely returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 5 malfunction events.Erroneous non-reproducible results were generated by the cobas 8000 e 801 module.The events involved a total of 6 patients with the following: 1 elecsys ca 125 ii assay, 1 elecsys ca 19-9, 2 elecsys tsh assay, 1 elecsys tsh assay.The provided patients' ages ranged from (b)(6) to (b)(6) years.The other patients' ages were requested but were not provided.The patients' weights were requested but were not provided.There were 3 females and 1 male.The other patients' genders were requested but were not provided.The patients' race were requested but were not provided.The patients' ethnicity were requested but were not provided.
 
Additional Manufacturer Narrative
For one of the remaining events, the investigation did not identify a product problem.The cause of the event could not be determined.For the other remaining event, the investigation is ongoing.
 
Additional Manufacturer Narrative
For the two pending events, the investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8278955
Report Number1823260-2019-90034
Device Sequence Number14062118
Product Code JJE
UDI-Device Identifier04015630934232
UDI-Public4015630934232
Combination Product (Y/N)N
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberE801
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/11/2019
07/22/2019
Patient Sequence Number1